| Catalog Number |
42540000032 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
10/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42502606202 - psn fem cr cmt ccr std sz 7 r - 66674981.42522100711 - psn mc ve asf r 11mm 6-7/ef - 66688387.Unknown - unknown tibial component - unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty.Approximately 4 months post-op, the patient fell due to an unknown reason resulting in a patella tendon rupture.Subsequently, the patient was revised.The femoral component, poly, and patella were all revised.All available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6; h10 the event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.